×

zbMATH — the first resource for mathematics

Infinite boundary value problems for surfaces of constant mean curvature. (English) Zbl 0263.53008

MSC:
53A05 Surfaces in Euclidean and related spaces
35J60 Nonlinear elliptic equations
53A10 Minimal surfaces in differential geometry, surfaces with prescribed mean curvature
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alexandrov, A. D., Uniqueness theorems for surfaces in the large. Translated in Am. Math. Soc. Translations (Series 2) 21, 341-403, 412-416 (1956-58).
[2] Bombieri, E., E. de Giorgi, & M. Miranda, Una maggiorazione a priori relativa alle ipercurfici minimali non parametriche. Arch. Rational Mech. Anal. 32 (1969). · Zbl 0184.32803
[3] Courant, R., & D. Hilbert, Methods of Mathematical Physics, Vol. II. Interscience, New York 1962. · Zbl 0099.29504
[4] Delaunay, Ch., Sur la surface de revolution dont la courbure moyenne est constante. J. Math. Pure Appl. 6, 309-315 (1841).
[5] Finn, R., Remarks relevant to minimal surfaces and to surfaces of prescribed mean curvature. J. d’Anal. Math. 14, 139-160 (1965). · Zbl 0163.34604 · doi:10.1007/BF02806384
[6] Finn, R., New estimates for equations of minimal surface type. Arch. Rational Mech. Anal. 14, 337-375 (1963). · Zbl 0133.04601 · doi:10.1007/BF00250712
[7] Finn, R., & R. Osserman, On the Gauss curvature of nonparametric minimal surfaces. J. d’Anal. Math. 12, 351-364 (1964). · Zbl 0122.16404 · doi:10.1007/BF02807440
[8] Heinz, E., Über die Lösungen der Minimalflächengleichung. Nach. Akad. Wiss. Göttingen Math., Phys. Kl. II p. 51-56 (1952). · Zbl 0048.15401
[9] Hopf, E., Elementare Bemerkungen über die Lösungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus. Sber. Preuss. Akad. Wiss. 19, 147-152 (1927). · JFM 53.0454.02
[10] Jenkins, H., & J. Serrin, The Dirichlet problem for the minimal surface equation in higher dimensions. J. Reine Angew. Math. 229, 170-189 (1968). · Zbl 0159.40204 · doi:10.1515/crll.1968.229.170
[11] Jenkins, H., & J. Serrin, Variational problems of minimal surface type II: boundary value problems for the minimal surface equation. Arch. Rational Mech. Anal. 21, 321-342 (1965-66). · Zbl 0171.08301
[12] Jenkins, H., & J. Serrin, Variational problems of minimal surface III. The Dirichlet problem with infinite data. Arch. Rational Mech. Anal. 29, 304-322 (1968). · Zbl 0167.11403 · doi:10.1007/BF00276730
[13] Ladyzhenskaya, O. A., & N. N. Ural’tseva, Local estimates for the gradients of solutions of non-uniformly elliptic and parabolic equations. Comm. Pure Appl. Math. 23, 677-703 (1970). · Zbl 0193.07202 · doi:10.1002/cpa.3160230409
[14] Nirenberg, L., On nonlinear elliptic partial differential equations and Hölder continuity. Comm. Pure Appl. Math. 6, 103-156 (1952). · Zbl 0050.09801 · doi:10.1002/cpa.3160060105
[15] Nitsche, J. C. C., On new results in the theory of minimal surfaces. Bull. Amer. Math. Soc. 71, 195-270 (1965). · Zbl 0135.21701 · doi:10.1090/S0002-9904-1965-11276-9
[16] Nitsche, J. C. C., Über ein verallgemeinertes Dirichletsches Problem für die Minimalflächengleichung und hebbare Unstetigkeiten ihrer Lösungen. Math. Ann. 158, 203-214 (1965). · Zbl 0141.09601 · doi:10.1007/BF01360040
[17] Osserman, R., A survey of Minimal Surfaces. New York: Van Nostrand Reinhold 1969. · Zbl 0209.52901
[18] Radó, T., On the Problem of Plateau. Berlin: Springer 1933. · JFM 59.1341.01
[19] Serrin, J., The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables. Phil. Trans. Roy. Soc. London A 264, 413-496 (1969). · Zbl 0181.38003 · doi:10.1098/rsta.1969.0033
[20] Serrin, J., The Dirichlet problem for surfaces of constant mean curvature. Proc. London Math. Soc. 21, 361-384 (1970). · Zbl 0199.16604 · doi:10.1112/plms/s3-21.2.361
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.